RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Banakh Taras Onufrievich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 23

Number of views:
This page:1222
Abstract pages:2746
Full texts:1213
References:353
Associate professor
Doctor of physico-mathematical sciences (2001)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 30.03.1968
E-mail: , ,
Website: http://www.franko.lviv.ua/faculty/mechmat/Departments/Topology/bancv.html
Keywords: infinite-dimensional topology, absorbing spaces, topological groups, topological semigroups, Banach spaces, Ramsey Theory, spaces of measures, theory of topological functors.
   
Main publications:
  • T. Banakh, T. Radul, M. Zarichnyi. Absorbing sets in infinite-dimensional manifolds. Lviv: VNTL, 1996.
  • T. Banakh. Toward a topological classification of convex sets in infinite-dimensional Frechet spaces // Topology Appl., 111 (2001), 241–263.
  • T. Banakh, Ya. Vorobets, O. Verbitski. Ramsey problems for spaces with symmetries // Izvestia RAN. 64:6 (2000), 3–40.
  • T. Banakh, T. Dobrowolski, A. Plichko. Applications of some results of infinite-dimensional topology to the topological classification of operator images and weak unit balls of Banach spaces // Dissert. Math., 387 (2000), 81 p.
  • T. Banakh, R. Cauty. Interplay between strongly universal spaces and pairs, 386 (2000), 38 p.

http://www.mathnet.ru/eng/person8527
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/249694

Publications in Math-Net.Ru
2017
1. V. Artamonov, O. Artemovych, Yu. Bahturin, T. Banakh, L. Bartholdi, O. Bezushchak, Ie. Bondarenko, T. Ceccherini-Silberstein, Yu. Drozd, V. Futorny, F. de Giovanni, R. Grigorchuk, W. Holubowski, S. Ivanov, A. Kashu, O. Kharlampovich, E. Khukhro, V. Kirichenko, L. Kurdachenko, Ya. Lavrenyuk, O. Macedońska, A. Myasnikov, T. Nagnibeda, V. Nekrashevych, A. Oliynyk, B. Oliynyk, A. Olshanskii, M. Perestyuk, A. Petravchuk, I. Protasov, N. Romanovskii, D. Savchuk, M. Sapir, M. Semko, I. Shestakov, S. Sidki, B. Steinberg, I. Subbotin, Ya. Sysak, V. Vyshensky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Vitaliy Sushchansky (11.11.1946 – 29.10.2016)”, Algebra Discrete Math., 23:2 (2017),  C–F  mathnet
2014
2. Taras Banakh, Igor Protasov, Sergiy Slobodianiuk, “Densities, submeasures and partitions of groups”, Algebra Discrete Math., 17:2 (2014),  193–221  mathnet  mathscinet
3. Taras Banakh, Volodymyr Gavrylkiv, “Characterizing semigroups with commutative superextensions”, Algebra Discrete Math., 17:2 (2014),  161–192  mathnet  mathscinet
2012
4. Taras Banakh, Volodymyr Gavrylkiv, “Algebra in superextensions of inverse semigroups”, Algebra Discrete Math., 13:2 (2012),  147–168  mathnet  mathscinet  zmath
5. Taras Banakh, Volodymyr Gavrylkiv, “Algebra in superextensions of semilattices”, Algebra Discrete Math., 13:1 (2012),  26–42  mathnet  mathscinet  zmath
2011
6. Taras Banakh, Olena Hryniv, “Free topological universal algebras and absolute neighborhood retracts”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2011, 1,  50–59  mathnet  mathscinet  zmath
2010
7. Taras Banakh, Igor Protasov, “Partitions of groups and matroids into independent subsets”, Algebra Discrete Math., 10:1 (2010),  1–7  mathnet  mathscinet  zmath
2008
8. Taras Banakh, Volodymyr Gavrylkiv, “Algebra in superextensions of groups, II: cancelativity and centers”, Algebra Discrete Math., 2008, 4,  1–14  mathnet  mathscinet  zmath
9. T. Banakh, V. Gavrylkiv, O. Nykyforchyn, “Algebra in superextensions of groups, I: zeros and commutativity”, Algebra Discrete Math., 2008, 3,  1–29  mathnet  mathscinet  zmath
2006
10. T. Banach, N. Lyaskovska, “Weakly P-small not P-small subsets in Abelian groups”, Algebra Discrete Math., 2006, 3,  30–35  mathnet  mathscinet  zmath
2003
11. Taras Banakh, Sasha Ravsky, “On subgroups of saturated or totally bounded paratopological groups”, Algebra Discrete Math., 2003, 4,  1–20  mathnet  mathscinet  zmath
2001
12. T. O. Banakh, V. I. Bogachev, A. V. Kolesnikov, “Topological spaces with Prokhorov and Skorokhod properties”, Dokl. Akad. Nauk, 380:6 (2001),  727–730  mathnet  mathscinet  zmath; Dokl. Math., 64:2 (2001), 244–247  isi
2000
13. T. O. Banakh, Ya. B. Vorobets, O. V. Verbitskii, “Ramsay problems for spaces with symmetries”, Izv. RAN. Ser. Mat., 64:6 (2000),  3–40  mathnet  mathscinet  zmath; Izv. Math., 64:6 (2000), 1091–1127  isi  scopus
1999
14. T. O. Banach, I. V. Protasov, “Asymmetric decompositions of Abelian groups”, Mat. Zametki, 66:1 (1999),  10–19  mathnet  mathscinet  zmath; Math. Notes, 66:1 (1999), 8–15  isi
1998
15. T. O. Banakh, “On a cardinal group invariant related to decompositions of Abelian groups”, Mat. Zametki, 64:3 (1998),  341–350  mathnet  mathscinet  zmath; Math. Notes, 64:3 (1998), 295–302  isi
1997
16. T. O. Banakh, R. Cauty, “Hyperspaces of nowhere topologically complete spaces”, Mat. Zametki, 62:1 (1997),  35–51  mathnet  mathscinet  zmath; Math. Notes, 62:1 (1997), 30–43  isi
17. T. O. Banakh, “Topological classification of spaces of probability measures on projective spaces”, Mat. Zametki, 61:3 (1997),  441–444  mathnet  mathscinet  zmath; Math. Notes, 61:3 (1997), 360–363  isi
18. T. O. Banakh, T. N. Radul, “Topology of spaces of probability measures”, Mat. Sb., 188:7 (1997),  23–46  mathnet  mathscinet  zmath; Sb. Math., 188:7 (1997), 973–995  isi  scopus
1994
19. T. O. Banakh, “Characterization of Convex $Z$-Sets in Linear Metric Spaces”, Funktsional. Anal. i Prilozhen., 28:4 (1994),  77–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:4 (1994), 285–286  isi
20. T. O. Banakh, “Characterization of fiber-wise absorbing sets in infinite-dimensional fiber bundles”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 11,  10–13  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:11 (1994), 8–10
21. T. O. Banakh, R. Cauty, “Topological classification of spaces of probability measures for co-analytic sets”, Mat. Zametki, 55:1 (1994),  10–19  mathnet  mathscinet  zmath  elib; Math. Notes, 55:1 (1994), 8–13  isi
1992
22. T. O. Banakh, “Fiber $Z$-sets and fiber rejection homeomorphisms”, Mat. Zametki, 51:6 (1992),  10–14  mathnet  mathscinet  zmath; Math. Notes, 51:6 (1992), 539–542  isi
1991
23. T. O. Banakh, “Infinite-dimensional manifolds generated by ANR-operads”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 12,  3–5  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:12 (1991), 1–3
1987
24. T. O. Banakh, M. M. Zarichnyĭ, “Compactifications of the iterated hyperspace functor”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 10,  3–6  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:10 (1987), 1–4

2014
25. T. Banakh, R. Grigorchuk, I. Guran, V. Kirichenko, V. Nekrashevich, A. Oliynyk, B. Oliynyk, A. Petravchuk, V. Sushchansky, M. Zarichnyi, A. Zhuchok, Yu. Zhuchok, “Igor Volodymyrovych Protasov (dedicated to 60-th Birthday)”, Algebra Discrete Math., 17:2 (2014),  C–F  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019